# SDR CALA2019012800183

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 78,452 hours, 9,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33098
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P 9473233 - SPEC NO. B777-33-3-6019 - DOOR NR 2 RT AFT EM ERGENCY LT BATTERY PACK M33098 FND INOP. REPLACED DOOR NR 2 RT AFT EMERGENCY LT BATTERY PACK M33098 AS PER AMM 33-51-06-960-802 REV.85, THEN C/O BATTERY PACK INSTALLATION TEST AS PER AMM 33-51-06-960-802 REV.85. THE RESULT FND NORMAL.
